Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 138, NWS Baltimore/Washington

June 21, 2021Allegany County, Washington County, Maryland; Frederick County, Virginia; Berkeley County, Hampshire County, Morgan County, West Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 21, 2021, 3:33 PM EDT for Allegany County, Washington County, Maryland; Frederick County, Virginia; Berkeley County, Hampshire County, Morgan County, West Virginia. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2021, 3:33 PM EDT (19:33 UTC)
Expired
Jun 21, 2021, 4:15 PM EDT
In force
42 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegany County, MD, Washington County, MD, Frederick County, VA, Berkeley County, WV, Hampshire County, WV, Morgan County, WV

The radar

The Sterling radar (KLWX), 97 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:45 PM EDTTSTM WND DMGLittle Orleans, MDTREES AND WIRES DOWN IN LITTLE ORLEANS.
Jun 21, 3:57 PM EDTTSTM WND DMG1 Nne Jones Springs, WVTREE AND POWER LINES DOWN ON BACK CREEK VALLEY ROAD NEAR ROONEY ROAD.
Jun 21, 3:57 PM EDTTSTM WND DMGHancock, MDTREE DOWN ON EAST MAIN STREET.
Jun 21, 3:57 PM EDTTSTM WND DMGHancock, MDTREE AND BRANCHES DOWN ON COVER STREET NEAR NORTH PENNSYLVANIA AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 2:20 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

236 
WUUS51 KLWX 211933
SVRLWX
MDC001-043-VAC069-WVC003-027-065-212015-
/O.NEW.KLWX.SV.W.0138.210621T1933Z-210621T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
333 PM EDT Mon Jun 21 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Northwestern Washington County in north central Maryland...
  Northeastern Allegany County in western Maryland...
  North central Frederick County in northwestern Virginia...
  Morgan County in the Panhandle of West Virginia...
  Northwestern Berkeley County in the Panhandle of West Virginia...
  Northeastern Hampshire County in eastern West Virginia...

* Until 415 PM EDT.

* At 333 PM EDT, severe thunderstorms were located along a line
  extending from 7 miles southeast of Lake Gordon to 9 miles
  southwest of Paw Paw, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Law enforcement reported multiple trees down in Mineral 
           County.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Hancock, Paw Paw, Greenwood, Berkeley Springs, Great Cacapon, Green
  Spring, Flintstone, Pecktonville, Oldtown, Little Orleans, Johnsons
  Mill, Valley View, Fishers Bridge, Spohrs Crossroads, Pumpkin
  Center, Oakland, Rock Gap, Points, Smith Crossroads and Jones
  Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 7805 3944 7807 3935 7864 3972 7860
TIME...MOT...LOC 1933Z 244DEG 32KT 3970 7856 3942 7857 

HAIL...<.75IN
WIND...60MPH
 
$$

ADS
1 follow-up statement
091 
WWUS51 KLWX 211954
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
354 PM EDT Mon Jun 21 2021

MDC001-VAC069-WVC027-212004-
/O.CAN.KLWX.SV.W.0138.000000T0000Z-210621T2015Z/
Allegany MD-Frederick VA-Hampshire WV-
354 PM EDT Mon Jun 21 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEGANY COUNTY
IN WESTERN MARYLAND...NORTH CENTRAL FREDERICK COUNTY IN NORTHWESTERN
VIRGINIA AND NORTHEASTERN HAMPSHIRE COUNTIES IN EASTERN WEST VIRGINIA
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western and north central Maryland...and the Panhandle of West
Virginia.

LAT...LON 3972 7805 3945 7807 3943 7826 3948 7836
      3963 7837 3963 7835 3964 7836 3964 7833
      3965 7835 3966 7835 3966 7834 3968 7834
      3968 7832 3970 7832 3972 7834
TIME...MOT...LOC 1954Z 260DEG 37KT 3973 7826 3945 7827 

$$

MDC043-WVC003-065-212015-
/O.CON.KLWX.SV.W.0138.000000T0000Z-210621T2015Z/
Washington MD-Morgan WV-Berkeley WV-
354 PM EDT Mon Jun 21 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHWESTERN WASHINGTON...MORGAN AND NORTHWESTERN BERKELEY
COUNTIES...

At 354 PM EDT, severe thunderstorms were located along a line
extending from near Warfordsburg to near Greenwood, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement reported numerous trees down in Allegany 
         County.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Hancock, Greenwood, Berkeley Springs, Great Cacapon, Pecktonville,
Johnsons Mill, Valley View, Fishers Bridge, Spohrs Crossroads,
Oakland, Rock Gap, Smith Crossroads, Jones Springs, Unger, New Hope,
Shady Grove, Omps, Lineburg, Spruce Pine Hollow and Stotlers
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 7805 3945 7807 3943 7826 3948 7836
      3963 7837 3963 7835 3964 7836 3964 7833
      3965 7835 3966 7835 3966 7834 3968 7834
      3968 7832 3970 7832 3972 7834
TIME...MOT...LOC 1954Z 260DEG 37KT 3973 7826 3945 7827 

HAIL...<.75IN
WIND...60MPH
 
$$

ADS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:47 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 21, 2:47 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
247 PM EDT Mon Jun 21 2021

.SYNOPSIS...
A strong cold front will continue to approach the region through
this evening before finally exiting the area on Tuesday. High
pressure returns Wednesday with cooler and drier weather
expected. The high will then shift offshore by late week
resulting in returning heat and humidity with increased chances
for showers and thunderstorms.

&&

.NEAR TERM /THROUGH TONIGHT/...
Hot and humid conditions continue this afternoon as a strong
cold front continues to work its way eastward. Latest satellite
and radar imagery shows storms continuing to roll through West
Virginia and entering our westernmost areas.

Showers and storms are expected to propagate eastward before
reaching the metro areas by late this afternoon/early evening.
Given the already unstable atmosphere, this morning's sunshine
has aided in that destabilization process. CAPE values west of
the Blue Ridge currently sit around 1500 J/Kg, while closer to
the metros range between to 2500-3000 J/Kg. Given 0-6Km shear
around 30kts, falling heights, the abundant amount of CAPE, and
the observed activity upstream, expect this line of
thunderstorms to easily continue, especially given DCAPE values
over 1000 J/kg where new updrafts are expected along cold pool
boundaries. As a result, expect some of these storms to be
severe in nature where damaging wind gusts are expected to
remain the main threat. However, large hail isn't fully out of
the question. As a result, a Severe Thunderstorm Watch has been
issued for most of the CWA with the exception of our
southernmost counties.

Convection should wane late this evening and overnight for most
areas, but showers are still likely overnight especially near
the Allegheny Highlands as the front stalls nearby briefly.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As the upper-level trough continues to shift eastward, will
allow the front to continue to cross the area during the
daylight hours Tuesday. Expect periods of showers, some which
may be heavy at times especially in embedded thunderstorms.
Showers will begin tapering off during the afternoon hours from
NW to SE thanks to drier air associated with subsidence behind
the trough axis working its way into the area.

High pressure will build overhead for Tuesday night, bringing
dry and noticeably cooler and less humid conditions. High
pressure will bring plenty of sunshine and low humidity for
Wednesday, and Wednesday night will turn out dry and cool.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure will dominate Thursday with dry air and mostly sunny
skies. Highs should warm a bit compared to Thursday, with temps
nudging up towards the lower 80s.

This won't last, as a weak low pressure looks likely to start
pushing northward up the coast Friday. Increased clouds along with a
chance of showers or some drizzle will exist, and temperatures are
likely to slide back downward a bit, though 80s remain likely.  The
influence of this system appears most likely in eastern
portions of the forecast area, near the bay and Potomac, with
much less influence, if any, likely in the Allegheny Front.

By Saturday, this system is nudging northeast off the coast, with
lowering influence, but another front will start moving towards us.
Southwest flow ahead of the front should allow warming to resume if
it gets interrupted, but the shower/t-storm risk will increase.
However, it must be noted that guidance has significant differences
regarding the speed of this system, and its quite possible it holds
to the west for several days before reaching us. This would lead to
a few days of more typical summer weather, with terrain forced
storms in a warm, humid air mass. Highs in the 80s to lower 90s
expected.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Scattered showers and thunderstorms will continue to develop
from west to east this afternoon through early this evening as
a cold front approaches from the west. Some storms may produce
damaging wind gusts and perhaps even large hail. The best chance
for a stronger storm will be late this afternoon and evening
(around 20z-02z) which is expected to cause CIG/VSBY
restrictions briefly.

Convection should wane overnight, but showers, some of which may
be heavy at times, are expected to continue through Tuesday
afternoon. As a result, restrictions are likely. An isolated
t-storm cannot be ruled out either, but the stronger storms
should remain across our south, mainly away from the terminals
with the exception of CHO. High pressure will bring VFR
conditions Tuesday night through Wednesday night.

VFR conditions Thursday under high pressure. However, by Friday
a weak low pressure moving up the coast Friday could produce
just enough easterly flow to bring a few showers, some drizzle,
or some low clouds, with sub-VFR cigs possible. The influence
from this system is most likely at BWI/MTN, with lowest risk at
MRB. By Saturday, this system departs, but scattered showers and
thunderstorms will be possible.

&&

.MARINE...
A southerly flow continues today. An SCA is in effect or most of
the Bay and lower Tidal Potomac River this afternoon and
evening as a result of an increased gradient. Scattered storms
are expected late this afternoon and evening. Some storms may
produce gusty winds and hail.

A cold front will pass through late tonight into Tuesday.
Northwest winds behind the cold front may gust around SCA
criteria Tuesday into Tuesday night. High pressure will build
over the waters Wednesday and Wednesday night.

High pressure Thursday should result in light winds. Weak low
pressure moving up the coast Friday could nudge winds closer to SCA
levels, but probability remains low. These winds likely wane
Saturday, but scattered thunderstorms are possible by afternoon.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     ANZ530>533-539>541.
     Small Craft Advisory until midnight EDT tonight for ANZ534-537-
     543.

&&

SYNOPSIS...MSS
NEAR TERM...MSS
SHORT TERM...MSS
LONG TERM...RCM
AVIATION...MSS/RCM
MARINE...MSS/RCM
Hazardous weather outlook, Jun 21, 2:44 PM EDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
244 PM EDT Mon Jun 21 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-221845-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
244 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM this evening
with the exception of Spotsylvania and St Mary's counties and the
adjacent waters. Isolated instances of flooding are possible as
well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated instances of flooding are possible Tuesday across the
outlook area. A severe storm is possible across southern Maryland
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-221845-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
244 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM this evening
with the exception of counties around the Charlottesville area.
Isolated instances of flooding are possible as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated instances of flooding are possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

MDZ001-501-502-VAZ503-504-WVZ501>506-221845-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
244 PM EDT Mon Jun 21 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect until 10PM this evening.
Isolated instances of flooding are possible as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Jun 21, 1:08 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Baltimore MD/Washington DC
108 PM EDT Mon Jun 21 2021

ANZ530>534-536-537-539>543-DCZ001-MDZ001-003>006-008-011-013-014-
016>018-501>508-VAZ025>031-036>040-050>057-501>508-WVZ050>053-055-
501>506-220000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Garrett-Washington-Frederick MD-
Carroll-Northern Baltimore-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Southeast Harford-Augusta-Rockingham-Shenandoah-Frederick VA-Page-
Warren-Clarke-Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-
Culpeper-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
Including the cities of Washington, Mountain Lake Park, Oakland,
Grantsville, Hagerstown, Frederick, Ballenger Creek, Eldersburg,
Westminster, Reisterstown, Cockeysville, Elkton, Baltimore,
Bowie, Suitland-Silver Hill, Clinton, College Park, Greenbelt,
Laurel, Camp Springs, Glen Burnie, Annapolis, Severn, South Gate,
Severna Park, Arnold, Odenton, St. Charles, Waldorf,
Lexington Park, California, Chesapeake Beach, Huntingtown,
Dunkirk, North Beach, Lusby, Prince Frederick, Frostburg,
Cumberland, Germantown, Damascus, Bethesda, Rockville,
Gaithersburg, Silver Spring, Lisbon, Columbia, Ellicott City,
Jarrettsville, Aberdeen, Staunton, Waynesboro, Stuarts Draft,
Harrisonburg, Strasburg, Woodstock, Mount Jackson, New Market,
Winchester, Luray, Shenandoah, Stanley, Front Royal, Berryville,
Lovingston, Charlottesville, Stanardsville, Madison, Orange,
Gordonsville, Culpeper, Dale City, Manassas, Woodbridge,
Lake Ridge, Montclair, Reston, Herndon, Annandale, Centreville,
Chantilly, McLean, Franconia, Arlington, Alexandria,
Falls Church, Falmouth, Fredericksburg, Dahlgren, Warrenton,
Turnbull, Hightown, Monterey, Purcellville, Leesburg, Ashburn,
Sterling, Big Meadows, Wintergreen, Romney, Paw Paw, Martinsburg,
Charles Town, Shepherdstown, Moorefield, Bayard, Mount Storm,
Petersburg, Elk Garden, Antioch, Keyser, New Creek, Ridgeville,
Russelldale, Headsville, Fort Ashby, Riverton, Brandywine,
Franklin, Oak Flat, Ruddle, and Sugar Grove
108 PM EDT Mon Jun 21 2021

...SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON AND EVENING...

A line of strong to severe thunderstorms with damaging wind gusts
is expected to sweep east across our region this afternoon into
this evening.

The risk for severe thunderstorms increases from Marginal Risk
over central Virginia, to Slight Risk generally north of I-66 and
US-50, to Enhanced Risk along and near the Mason-Dixon Line.
Damaging wind gusts are the primary threat, although large hail
and an isolated tornado are also possible.

The initial line of storms should enter western Maryland and the
eastern panhandle of West Virginia between 1 and 4 PM. It is then
expected to move east across the Shenandoah Valley and west
central Maryland between 3 and 5 PM. The line should reach the
Baltimore and Washington metro areas and southern MD between 5
and 8 PM. All times are current best estimates, and people should
be ready to seek shelter when storms threaten or warnings are
issued.

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:11 PM EDTSevere Thunderstorm WarningLWXAllegany26 min
Jun 21, 2:15 PM EDTSevere Thunderstorm WarningLWXGarrett45 min
Jun 21, 3:59 PM EDTSevere Thunderstorm WarningLWXWashington46 min
Jun 21, 4:09 PM EDTSevere Thunderstorm WarningLWXWashington51 min
Jun 21, 4:25 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Washington50 min
Jun 21, 4:26 PM EDTSevere Thunderstorm WarningLWXMontgomery49 min
Jun 21, 4:47 PM EDTSevere Thunderstorm WarningLWXFrederick28 min
Jun 21, 5:02 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Howard, Montgomery43 min
Jun 21, 5:10 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick50 min
Jun 21, 5:44 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Carroll, Howard, Montgomery, Prince George's and 1 more46 min
Jun 21, 6:14 PM EDTSevere Thunderstorm WarningLWXBaltimore, Cecil, Harford46 min
Jun 21, 6:28 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford, Howard, City of Baltimore47 min
Jun 21, 6:30 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's45 min
Jun 21, 6:46 PM EDTSevere Thunderstorm WarningLWXAllegany, Garrett29 min
Jun 21, 6:51 PM EDTSevere Thunderstorm WarningLWXCecil, Harford39 min
Jun 20, 8:04 PM EDTSmall Craft AdvisoryLWX26 hr
Jun 21, 3:52 AM EDTSmall Craft AdvisoryLWX18 hr
Jun 21, 3:30 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Shenandoah, City of Winchester45 min
Jun 21, 3:38 PM EDTSevere Thunderstorm WarningLWXPage, Shenandoah, Warren52 min
Jun 21, 4:06 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Shenandoah, Warren, City of Winchester39 min
Jun 21, 4:14 PM EDTSevere Thunderstorm WarningLWXFauquier, Page, Rappahannock, Warren27 min
Jun 21, 4:43 PM EDTSevere Thunderstorm WarningLWXFauquier, Loudoun, Prince William32 min
Jun 21, 5:03 PM EDTSpecial Marine WarningLWX87 min
Jun 21, 5:14 PM EDTSevere Thunderstorm WarningLWXFauquier, Loudoun, Prince William31 min
Jun 21, 5:27 PM EDTSpecial Marine WarningLWX93 min
Jun 21, 6:02 PM EDTSpecial Marine WarningLWX88 min
Jun 21, 6:51 PM EDTSpecial Marine WarningLWX54 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.